- July 31, 2010 at 3:22 am
Kimmer, very sorry to hear about your son. why did he fall and hit his head? Anyway, Keppra didn’t do the job for me, so my epileptologist added in Lamictal, and now the seizures are under control. Since I didn’t want to lose my driver’s license again, I never tapered off of the Keppra(was kind of hoping the combo would do the job and didn’t want to find out the hard way) have been having Aura’s lately, So I have lowered the caffeine intake, quit working in the direct sun all day (I know dumb for a melanoma patient, but I am kind of a mule when it comes to that sort of thing and I am sick of planning to avoid the sun everytime I go outside. I enjoy too many outdoor activities. I hope they get on top of your son’s condition soon. Ask them to add Lamictal into the cocktail. Dilantin can have long term side effects which are bad for the liver, which is a good reason that your son is getting off of it. I don’t think your doctor’s were making a bad decision when it came to that sort of thing. Although they have already screwed up the EEG thing.
Best, and I will keep your son in my prayers.